gastroenterologist-icon

Hyperacidity,vomiting

I am suffering from hyperacidity,nausea,vomiting,nausea in smell of food from last 3 yrs. My Endoscopy also done but it was normal. Doctor prescribed me Nupenta LS and Vivax 5. I take this medicine for 3 months. After 3 months when I stop medicine the problem reappear. Then Dr. prescribed me Rabonik Plus and Amixide H for 4 months. After 4 months when I stop medicine the problem reappear. Then Dr. prescribed me Roles L and Amixide H for one year. My USG , Blood test ,Liver function test also done but it was normal. After one year when I stop medicine the problem reappear. So the Doctor said that I have to take this medicine lifelong. What I do now? Please give me the answer.
views-icons 98 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi..... Avoid foods and drinks that trigger heartburn. Everyone has specific triggers. Common triggers such as fatty or fried foods, tomato sauce, alcohol, chocolate, mint, garlic, onion, and caffeine may make heartburn worse. Avoid foods you know will trigger your heartburn. Eat smaller meals. Avoid overeating by eating smaller meals. Don't lie down after a meal. Wait at least three hours after eating before lying down or going to bed. Elevate the head of your bed.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO